# SDR EE4Y2017082204133

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 907
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION,  BS 907 FRAME, STRINGER 17L AND 17R,  FOUND SEVERAL FASTENER HOLES DAMAGED, THE FRAME AND ATTACHING PARTS WERE REPAIRED IAW EO 5136.
